# SDR SWAA2020092417731

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 75,202 hours, 44,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW.  REPLACED FWD SERVICE DOOR EMERGENCY EXIT LIGHT LENS WITH DIRECTIONAL ARROW ON IT, REF 33-51-01.
